MAUDE Adverse Event Report: ETHICON INC. GUT CHROMIC SUTURE 36"(90CM) 1 UND; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHROMIC SUTURE 36"(90CM) 1 UND; SUTURE, ABSORBABLE, NATURAL
Catalog Number 925H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that a patient underwent cesarean section procedure on (b)(6) 2018 and suture was used.The suture broke during use.The surgeon used a new suture to complete the procedure.There were no adverse consequences to the patient.

Brand Name
GUT CHROMIC SUTURE 36"(90CM) 1 UND
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7282954
Report Number2210968-2018-70937
Device Sequence Number13483470
Product Code GAL
UDI-Device Identifier10705031022775
UDI-Public10705031022775
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number925H
Device Lot NumberLGM185
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1